# SDR C7WA200600006

- Difficulty date: February 24, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N7642U
- Make and model: Boeing 727222
- Aircraft serial: 19915
- Engine: Pwa JT8D5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Smoke Detetc Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED IN FLIGHT.  RAN PROCEEDURE AND DIVERTED.  COULD NOT DUPLICATE.  TESTED SYSTEM IAW MM.  (K)
